Ask a doctor

I Recently Had Dysport Injections Between the Brows, and the Nurse Injected Me While I Was Talking, So I Was Moving my Face?

I realized afterwards that she didn't take any time to study my specific musculature. It has been 9 days, and I see little effect. I also feel like the "bunching" between my brows may be exacerbated. In the very least, the large dents (I don't have lines, just dents) have not improved. They actually seem worse. Is it possible she missed the muscle? What went wrong?

Doctor Answers (8)

Dysport injected by nurse into brows

+1

First, make sure your injector is a highly trained physician such as a dermatologist who is well trained in anatomy, beauty, symmetry etc. A trained physician injector should rarely run into problems and will do a proper assessment of your musculature. Indeed there is room for improvement in your case, although I'd wait to 2 weeks before any touch up treatments with an expert.


Toronto Dermatologic Surgeon
5.0 out of 5 stars 23 reviews

Dysport Injection Between Brows

+1

From your photo it looks like you still have some muscle movement, however, it is difficult to determine what “went wrong” without knowing how many units where administered and the location of the injection sites. Possible reasons could be under treatment (too few units) or misplacement. It is always best to consult your provider with any concerns you may have regarding the treatment.  A small percentage of patients will need additional toxin after their initial visit to achieve full correction.

 

Johan E. Brahme, MD
San Diego Plastic Surgeon
4.5 out of 5 stars 14 reviews

Dysport injections...

+1

I would highly recommend you follow up with the provider who injected you.  Get re-evaluated.  It is difficult to say what exactly is going on without knowing how much was injected and personally seeing you. 

 

Dr. Grant Stevens        Marina Plastic Surgery Associates    Marina del Rey, CA         The Institute

 

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 75 reviews

You might also like...

Dysport

+1

It is difficult to really assess what may be the issue without knowing how many units were used in the treated area.  I would recommend that you follow-up with your provider.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Dysport for the glabellar musle group

+1

Thank you for your question.

Dysport is a Botulotoxin which is considered to have the highest diffusion rate in the standard reconstitution ( about 1cm). Which means it can go to adjuscent areas diffusely even if it was not dierctly injected there. Effect of BTA should be reviewed after 3-14 days.

3% of people will have resistance to Botulotoxin, for them it does not work or works for a very short period.

Looking at your photo it appears you still have some movement of the frown muscles. Some practitioners try to give doses to retain movements and natural look

Alexandra Chambers, MD
London Dermatologist
5.0 out of 5 stars 15 reviews

Variables resulting in an unsatisfactory Dysport result

+1

3 main factors come into play with the persistence of your glabellar frown lines.  1) the dosage used  2) the sites injected  3) the strength of your muscles (corrugator).  Without knowing 1) and 2) it's hard to come to a conclusion, but it is one or more of these factors.  

Donald B. Yoo, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 20 reviews

Little effect after Dysport between brows.

+1

It would be important to know how many units of Dysport were used on your frown lines/furrows, as this could be the reason you are not seeing much effect nine days after your treatment.  If a reasonable amount was used, then the most likely reason for not having an effect after the treatment would be incorrect placement.  Have you had Dysport in the past with good results?  Do you feel like you have no effect at all or is there some improvement?  Normally, you should be able to see some improvement by nine days, so I would recommend returning to your injector to be evaluated and possibly have a touch up done.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Not enough results from Dysport

+1

Every injector should take the time to have the patient move and alter the face, so proper placement of the injections can be done. I don't know how many units were used on you, so that could be an issue. If you don't like your results, get an appointment with your injector for an evaluation.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.